RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 1, Pages 1–68 (Mi msb8039)  

This article is cited in 2 scientific papers (total in 2 papers)

Première section

Теорiя дифференцированiя съ произвольнымъ указателемъ

A. V. Letnikov


Full text: PDF file (4280 kB)

Citation: A. V. Letnikov, “Теорiя дифференцированiя съ произвольнымъ указателемъ”, Mat. Sb., 3:1 (1868), 1–68

Citation in format AMSBIB
\Bibitem{Let68}
\by A.~V.~Letnikov
\paper Теорiя дифференцированiя съ произвольнымъ указателемъ
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 1
\pages 1--68
\mathnet{http://mi.mathnet.ru/msb8039}


Linking options:
  • http://mi.mathnet.ru/eng/msb8039
  • http://mi.mathnet.ru/eng/msb/v3/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Babenko, “An exact Jackson–Stechkin inequality for $L^2$-approximation on the interval with the Jacobi weight and on projective spaces”, Izv. Math., 62:6 (1998), 1095–1119  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. G. Butkovskii, S. S. Postnov, E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. I. Mathematical fundamentals and the problem of interpretation”, Autom. Remote Control, 74:4 (2013), 543–574  mathnet  crossref  mathscinet  zmath  isi
  • Математическiй сборникъ
    Number of views:
    This page:231
    Full text:149

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020